Alert archive / Texas / River Flood Warnings in 2023

River Flood Warning 2, NWS Austin/San Antonio, TX

April 6, 2023Goliad County, Karnes County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 6, 2023, 11:48 PM CDT for Goliad County, Karnes County, Texas. It took effect at Apr 7, 2023, 3:48 AM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Apr 6, 2023, 11:48 PM CDT (04:48 UTC)
In effect from
Apr 7, 2023, 3:48 AM CDT
Expired
Apr 9, 2023, 8:22 AM CDT
In force
53 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Goliad County, TX, Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 103 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at SH 72 near Runge (SRRT2).

Action stage
22 ft
Minor stage
27 ft
Moderate stage
31 ft
Major stage
39 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08188060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

820 
WGUS44 KEWX 070448
FLWEWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1148 PM CDT Thu Apr 6 2023

...The National Weather Service in Austin/San Antonio TX has issued 
a Flood Warning for the following rivers in Texas...

  San Antonio River at Hwy 72 nr Runge affecting Karnes and Goliad 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Friday afternoon at 1200 PM CDT.

&&


TXC175-255-071700-
/O.NEW.KEWX.FL.W.0002.230407T0848Z-230408T1829Z/
/SRRT2.1.ER.230407T0848Z.230407T1800Z.230408T0628Z.UU/
1148 PM CDT Thu Apr 6 2023

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...San Antonio River at Hwy 72 nr Runge.

* WHEN...From late tonight to early Saturday afternoon.

* IMPACTS...At 31.0 feet, Flooding spreads across the wide flood 
  plain upstream and downstream. No structures are threatened. 
  Livestock and farm equipment will need to removed from the 
  floodplain.

* ADDITIONAL DETAILS...
  - At 11:15 PM CDT Thursday the stage was 24.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 29.5 feet early tomorrow
    afternoon. It will then fall below flood stage early Saturday
    morning.
  - Flood stage is 27.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (1 am CDT)     
Location         Stg   Stg   Day/Time     Sat   Sun   Mon          

San Antonio River
Hwy 72 nr Runge  27.0  24.0  Thu 11 pm CD 27.4  15.5  13.1         


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

MO
8 follow-up statements
372 
WGUS84 KEWX 071410
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
910 AM CDT Fri Apr 7 2023

...The Flood Warning continues for the following rivers in Texas...

  San Antonio River at Hwy 72 near Runge affecting Goliad and Karnes 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening around 915 PM CDT.

&&


TXC175-255-080215-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230408T1019Z/
/SRRT2.1.ER.230407T0843Z.230407T1800Z.230407T2219Z.UU/
910 AM CDT Fri Apr 7 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...San Antonio River at Hwy 72 nr Runge.

* WHEN...Until late tonight.

* IMPACTS...At 27.0 feet, Minor flooding of farmland occurs in 
  lowest portions of the floodplain.

* ADDITIONAL DETAILS...
  - At 1:15 AM CDT Friday the stage was 26.5 feet.
  - Forecast...The river is expected to rise to a crest of 28.8
    feet this afternoon. It will then fall below flood stage late
    this afternoon.
  - Flood stage is 27.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (7 am CDT)     
Location         Stg   Stg   Day/Time     Sat   Sun   Mon          

San Antonio River
Hwy 72 nr Runge  27.0  26.5  Fri 1 am CDT 21.3  15.6  12.9         


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

PLATT
054 
WGUS84 KEWX 071712
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
1212 PM CDT Fri Apr 7 2023

...The Flood Warning continues for the following rivers in Texas...

  San Antonio River at Hwy 72 nr Runge affecting Goliad and Karnes 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 5 PM CDT.

&&


TXC175-255-080800-
/O.CON.KEWX.FL.W.0002.000000T0000Z-230408T1019Z/
/SRRT2.2.ER.230407T0843Z.230407T1800Z.230407T2219Z.UU/
1212 PM CDT Fri Apr 7 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Moderate flooding is forecast.

* WHERE...San Antonio River at Hwy 72 nr Runge.

* WHEN...Until late tonight.

* IMPACTS...At 31.0 feet, Flooding spreads across the wide flood 
  plain upstream and downstream. No structures are threatened. 
  Livestock and farm equipment will need to removed from the 
  floodplain.

* ADDITIONAL DETAILS...
  - At 1115 AM CDT the stage was 32.77 feet.
  - Forecast...The river is nearing its crest. It is forecast to
    remain at moderate flood stage through early afternoon, prior
    to falling to flood stage by late afternoon. The river will
    then fall below flood stage later this evening.
  - Moderate flood stage is 31 feet.
  - Flood History...This crest compares to a previous crest of
    47.6 feet on 08/23/2016.
  - http://www.weather.gov/safety/flood

&&

  Fld   Observed               Forecasts (1 pm CDT)
Location         Stg   Stg   Day/Time         Sat   Sun   Mon

San Antonio River
Hwy 72 nr Runge  27.0  32.77  Fri 1115 am CDT 20.2  15.2  12.2


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

QUIGLEY
124 
WGUS84 KEWX 072026
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
326 PM CDT Fri Apr 7 2023

...The Flood Warning continues for the following rivers in Texas...

  San Antonio River at Hwy 72 nr Runge affecting Goliad and Karnes 
  Counties.

.Moderate to heavy rainfall is beginning to exit the region. River 
levels are expected to begin to recede later this afternoon and are 
expected to fall below flood stage early Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued tonight around 930 PM CDT.

&&


TXC175-255-080830-
/O.CON.KEWX.FL.W.0002.000000T0000Z-230408T1019Z/
/SRRT2.2.ER.230407T0843Z.230407T1800Z.230407T2219Z.UU/
326 PM CDT Fri Apr 7 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...San Antonio River at Hwy 72 nr Runge.

* WHEN...Until late tonight.

* IMPACTS...At 31.0 feet, Flooding spreads across the wide flood 
  plain upstream and downstream. No structures are threatened. 
  Livestock and farm equipment will need to removed from the 
  floodplain.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Friday the stage was 33.07 feet.
  - Forecast...The river is near its crest of just over 33 feet
    this afternoon. It will begin fall below flood stage early
    Saturday morning.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    47.6 feet on 08/23/2016.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (1 pm CDT)     
Location         Stg   Stg   Day/Time     Sat   Sun   Mon          

San Antonio River
Hwy 72 nr Runge  27.0  33.1  Fri 1 pm CDT 23.7  15.7  12.6         


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

KCW
811 
WGUS44 KEWX 080123
FLWEWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
823 PM CDT Fri Apr 7 2023

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Texas...

  San Antonio River at Hwy 72 nr Runge affecting Goliad and Karnes 
  Counties.

.Rain has ended in the basin and the river is near crest now. It is 
forecast to begin to slowly recede tonight and fall below flood 
stage on Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 9 AM CDT.

&&


TXC175-255-081330-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230409T1612Z/
/SRRT2.2.ER.230407T0843Z.230408T0115Z.230409T0412Z.UU/
823 PM CDT Fri Apr 7 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...San Antonio River at Hwy 72 nr Runge.

* WHEN...Until late Sunday morning.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Friday the stage was 33.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM CDT Friday was 33.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow evening and continue falling to 11.2 feet
    Wednesday morning.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    32.2 feet on 11/02/2015.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (7 pm CDT)     
Location         Stg   Stg   Day/Time     Sat   Sun   Mon          

San Antonio River
Hwy 72 nr Runge  27.0  33.4  Fri 8 pm CDT 29.1  17.2  13.0         


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

KCW
824 
WGUS84 KEWX 081414
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
914 AM CDT Sat Apr 8 2023

...The Flood Warning is extended for the following rivers in Texas...

  San Antonio River at Hwy 72 nr Runge affecting Goliad and Karnes 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This warning will be in effect until the river falls below its flood 
stage.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 915 PM CDT.

&&


TXC175-255-090215-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230409T2125Z/
/SRRT2.2.ER.230407T0843Z.230408T1800Z.230409T0925Z.UU/
914 AM CDT Sat Apr 8 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...San Antonio River at Hwy 72 nr Runge.

* WHEN...Until tomorrow afternoon.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Saturday the stage was 35.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 AM CDT Saturday was 35.7 feet.
  - Forecast...The river is expected to rise to a crest of 36.0
    feet this afternoon. It will then fall below flood stage late
    tonight.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    36.4 feet on 06/05/2021.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (7 am CDT)     
Location         Stg   Stg   Day/Time     Sun   Mon   Tue          

San Antonio River
Hwy 72 nr Runge  27.0  35.7  Sat 8 am CDT 24.6  15.5  13.1         


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

BRADY
202 
WGUS84 KEWX 081855
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
155 PM CDT Sat Apr 8 2023

...The Flood Warning is extended for the following rivers in Texas...

  San Antonio River at Hwy 72 near Runge affecting Goliad and Karnes 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This warning will be in effect until the river falls below its flood 
stage.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening around 915 PM CDT.

&&


TXC175-255-090700-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230409T2132Z/
/SRRT2.2.ER.230407T0843Z.230408T1530Z.230409T0932Z.UU/
155 PM CDT Sat Apr 8 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...San Antonio River at Hwy 72 nr Runge.

* WHEN...Until tomorrow afternoon.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Saturday the stage was 35.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:15 PM CDT Saturday was 35.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 12.6 feet Wednesday
    morning.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    36.4 feet on 06/05/2021.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (1 pm CDT)     
Location         Stg   Stg   Day/Time     Sun   Mon   Tue          

San Antonio River
Hwy 72 nr Runge  27.0  35.7  Sat 1 pm CDT 20.6  16.2  13.6         


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

PLATT
456 
WGUS84 KEWX 090124
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
824 PM CDT Sat Apr 8 2023

...The Flood Warning continues for the following rivers in Texas...

  San Antonio River at Hwy 72 nr Runge affecting Karnes and Goliad 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This warning will be in effect until the river falls below its flood 
stage.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 830 AM CDT.

&&


TXC175-255-091330-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-230409T2025Z/
/SRRT2.2.ER.230407T0843Z.230408T1530Z.230409T0825Z.UU/
824 PM CDT Sat Apr 8 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...San Antonio River at Hwy 72 nr Runge.

* WHEN...Until tomorrow afternoon.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Saturday the stage was 33.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 PM CDT Saturday was 35.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 11.7 feet Thursday
    evening.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    32.2 feet on 11/02/2015.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (7 pm CDT)     
Location         Stg   Stg   Day/Time     Sun   Mon   Tue          

San Antonio River
Hwy 72 nr Runge  27.0  33.8  Sat 7 pm CDT 17.9  15.0  13.0         


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

27
812 
WGUS84 KEWX 091322
FLSEWX

Flood Statement
National Weather Service Austin/San Antonio TX
822 AM CDT Sun Apr 9 2023

...The Flood Warning is cancelled for the following rivers in 
Texas...

  San Antonio River at Hwy 72 nr Runge affecting Karnes and Goliad 
  Counties.

TXC175-255-091430-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-230409T1322Z/
/SRRT2.2.ER.230407T0843Z.230408T1530Z.230409T0838Z.UU/
822 AM CDT Sun Apr 9 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the San Antonio River at Hwy 72 nr Runge.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Sunday the stage was 22.5 feet.
  - Forecast...The river is expected to fall to 11.8 feet Friday
    morning.
  - http://www.weather.gov/safety/flood

&&

                 Fld   Observed           Forecasts (7 am CDT)     
Location         Stg   Stg   Day/Time     Mon   Tue   Wed          

San Antonio River
Hwy 72 nr Runge  27.0  22.5  Sun 8 am CDT 16.5  14.3  13.0         


&&

LAT...LON 2883 9779 2890 9772 2878 9764 2872 9772


$$

BRADY

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 6, 8:27 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 6, 8:27 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
827 PM CDT Thu Apr 6 2023

...New UPDATE...

.UPDATE...
Issued at 817 PM CDT Thu Apr 6 2023

As of this writing, the majority of the heavy rain has exited south-
central Texas with just some scattered light showers over eastern
portions of the region. All flooding headlines have been allowed to
expire. Additional thunderstorms are developing in south TX and to
the southeast of Monterrey, Mexico as another shortwave ripples
through the SW flow aloft, but CAMs don't currently have a good
handle on this activity. Will await 00Z CAM guidance to reassess, but
based on current observations, satellite, and radar data I have
lowered POPs some in the next 6-12 hours mainly for areas west of
US-281 where many areas will be lucky if they get any measurable rain
until late tonight or early tomorrow. The best chances for additional
rain tonight will continue to be along and east of I-35 where they're
already rather saturated, so will have to watch closely for any
additional flooding concerns depending on where heavier rainbands set
up.

Temperatures over the vast majority of the region are in the upper
40s to mid 50s and will fluctuate little if at all overnight.
Out near Del Rio where they got some sunshine and reached the 70s
today there will be steady cooling back into the 50s.

&&

.SHORT TERM...
(Tonight through Friday night)
Issued at 203 PM CDT Thu Apr 6 2023

Latest GOES 16 DC-Type mesosector imagery shows this mornings'
convection lifting off to the northeast, with some breaks behind it
over the I-35 Corridor and westward into the Rio Grande Plains.
Latest suite of CAMs initiated quite well, with a secondary round of
showers and embedded thunderstorms expected to develop along I-37
and southward through Corpus Christi, then lift northward through
the Coastal Plains and I-35 Corridor this afternoon through early
evening. Mid-level lapse rates remain fairly steep, around 7.0 to
7.5 C/km, and given the continued overrunning setup with
southwesterly flow from 850mb and up and northeasterly flow at the
sfc, we should continue to see rounds of rain and thunderstorms,
with a localized flooding threat being the primary concern. Some
small hail is also possible, especially over the Coastal Plains
where SPC has trimmed the day 1 outlook to just include that region
in the Marginal Risk. Meanwhile, WPC does include a good chunk of
the CWA in the day 1 Slight Risk for excessive rainfall, with
amounts between 1-3 inches for most locations from the I-35 Corridor
and eastward. Some locally higher amounts have been noted,
especially over the Coastal Plains, where a amounts could exceed 5"
for some spots.

Friday will bring continued rain and storm chances, but amounts
should be lower as upper level support starts to wane. Temperatures
will remain quite cold for early April with highs in the 50s for
many. Any rain should exit the area from west to east by 06Z
Saturday.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 203 PM CDT Thu Apr 6 2023

There may be a few light showers along and east of Highway 183 by
dawn on Saturday, otherwise, expect dry weather conditions across
south central Texas for most of the day and evening. Highs are
forecast to be in the upper 60s to mid 70s along the Rio Grande. Dry
weather conditions continue into Sunday with warmer highs in the 70s
over most locations with up to 80 degrees along the Rio Grande.

Rain chances return to the southern Edwards Plateau and Rio Grande
on Monday as increased moisture from the Gulf of Mexico spreads to
those areas. The passing of an upper level short wave axis could aid
to generate an isolated thunderstorm or two.

Continued the focus for rain across the Rio Grande on Tuesday as
another upper level short wave axis moves across the area. However,
dry weather conditions arrive on Wednesday and stay like that for
the remainder of the work week. By Thursday, highs are forecast to
be in the 80s across all of south central Texas.

&&

.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Thu Apr 6 2023

At the I-35 terminals, low end MVFR cigs will dip into IFR territory
later this evening and are likely to remain there for the majority of
the next 24 to 30 hours. Could also see some LIFR at AUS. Periods of
showers are expected to continue, and although coverage of thunder
should be lower than earlier today, will carry VCTS for much of the
overnight. Look for some reduced VIS as well through much of the
daytime hours tomorrow. At DRT, we expect cigs to lower to MVFR by
around 04-06Z, and some light showers will also develop in that area late
tonight into early tomorrow morning. Winds remain primarily out of
the N to NNE through the period at around 10-15 knots, and below 10
knots at DRT.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              56  50  58  51 /  90  80  80  30
Austin Bergstrom Intl Airport  56  50  56  50 / 100  80  80  30
New Braunfels Muni Airport     56  51  59  51 / 100  80  80  20
Burnet Muni Airport            56  48  55  48 /  80  80  80  30
Del Rio Intl Airport           68  55  61  54 /  30  40  60  10
Georgetown Muni Airport        56  49  56  49 /  90  80  80  30
Hondo Muni Airport             57  51  59  51 /  90  70  80  20
San Marcos Muni Airport        56  51  57  50 / 100  80  70  20
La Grange - Fayette Regional   58  53  58  52 / 100  90  80  30
San Antonio Intl Airport       57  52  59  52 / 100  70  80  20
Stinson Muni Airport           57  53  60  53 / 100  70  80  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...KCW
Long-Term...27
Aviation...KCW
Hazardous weather outlook, Apr 6, 3:30 AM CDT, 20 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
330 AM CDT Thu Apr 6 2023

TXZ171>173-183>194-202>209-217>225-228-071215-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
330 AM CDT Thu Apr 6 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated strong to severe storms are possible today as widespread
rain moves into the region. Hail will be the main threat as well
as locally heavy rain east of the I35 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Multiple rounds of showers and thunderstorms are expected through
Friday night. Isolated strong storms are possible across most of
south central Texas on Friday. Heavy rains are possible mainly
along and east of the I-35 corridor. Minor flooding may become
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:55 PM CDTRiver Flood WarningEWXDeWitt67 hr
Apr 7, 8:19 AM CDTAreal Flood AdvisoryEWXAtascosa, Gonzales, Karnes, Wilson8 hr
Apr 7, 9:06 AM CDTRiver Flood WarningEWXDeWitt24 hr
Apr 7, 12:51 PM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes3 hr

Nearby

River Flood Warnings in Texas, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.